MAUDE Adverse Event Report: VOLCANO CORPORATION INTRASIGHT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

VOLCANO CORPORATION INTRASIGHT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 797403
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacture¿s policy.Blocks a2-a6: no patient involvement.Blocks b6 & b7: no patient involvement.Block c: not applicable.Block d4: expiration date and lot number are not applicable.Blocks d6, d7 & d10: not applicable; no patient involvement.Block h3 & h6: a field service engineer visited the site on 26may2026 to replace the pim cable, pim connector cap, ace board power cable, and fan.The system met specification for the performed service and returned for use.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that the intrasight system experienced a hardware error code during set up.There was no patient present and no user injury reported.A philips field service engineer was onsite to inspect the intrasight and found damaged/broken connections on the ace board, along with a burnt pc wire (confirmed from photo received).This product problem is being reported due to a burnt component; potential for harm.

Brand Name
INTRASIGHT
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
danielle bullock
3721 valley centre drive #500
san diego, CA 92130
858720-4125
MDR Report Key25527311
Report Number3008363989-2026-00110
Device Sequence Number18545850
Product Code IYO
UDI-Device Identifier00845225012878
UDI-Public(01)00845225012878(11)190909(90)300000437312
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number797403
Device Catalogue Number797403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown